# SDR 97ZZZX924

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7160 · Engine Air Intake System
- Part: Bell Mount
- Part number: 369H8011
- Condition: Deteriorated
- Location: Engine Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON REMOVAL OF THE ENGINE THAT THE INLET BELL MOUNT WAS NO LONGER PLIABLE, BUT RIGID AND BRITTLE.  REPLACED WITH NEW PART.
